# SDR UPS07M49361

- Difficulty date: January 18, 2007
- Submitted: March 9, 2007
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 50,198 hours, 9,090 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 2140
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT BODY (RIGHT), EXTENDED SKIN, STA 2140 (FWD OF APU EXHAUST DOOR) FOUND CORRODED.  AFT FX RIGHT STA 2140 FWD OF APU EXHAUST DOOR, CORRODED EXTERIOR SKIN REPAIR CARRIED OUT AS PER EN1067-07.
